Advanced Search
MyIDEAS: Login to save this article or follow this journal

Bayesian estimation of a covariance matrix with flexible prior specification

Contents:

Author Info

  • Chih-Wen Hsu

    ()

  • Marick Sinay

    ()

  • John Hsu

    ()

Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://hdl.handle.net/10.1007/s10463-010-0314-5
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Annals of the Institute of Statistical Mathematics.

    Volume (Year): 64 (2012)
    Issue (Month): 2 (April)
    Pages: 319-342

    as in new window
    Handle: RePEc:spr:aistmt:v:64:y:2012:i:2:p:319-342

    Contact details of provider:
    Web page: http://www.springerlink.com/link.asp?id=102845

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Gibbs sampling; Hierarchical analysis; Importance sampling; Laplacian approximation; Markov Chain Monte Carlo; Matrix logarithm transformation; Metropolis–Hastings algorithm; Volterra integral equation;

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Shawn Ni & Dongchu Sun, 2005. "Bayesian Estimates for Vector Autoregressive Models," Journal of Business & Economic Statistics, American Statistical Association, vol. 23, pages 105-117, January.
    2. Tom Leonard & John Hsu & Kam-Wah Tsui & James Murray, 1994. "Bayesian and likelihood inference from equally weighted mixtures," Annals of the Institute of Statistical Mathematics, Springer, vol. 46(2), pages 203-220, June.
    Full references (including those not matched with items on IDEAS)

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:64:y:2012:i:2:p:319-342. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.